Efferaldol Flas 500 mg comprimidos dispersables

€3.75

Dispersible tablets for the symptomatic treatment of pain of mild to moderate: headache, flu, dental pain, muscle pain and menstrual pain. Also indicated to reduce fever

Quantity

 

Security: Web with SSL certificate to guarantee security in all transactions

 

Shipping: Express delivery with package tracking number

 

Returns: We accept returns (See section Terms and conditions)

Reviews

Write your review

Efferaldol Flas 500 mg comprimidos dispersables

Dispersible tablets for the symptomatic treatment of pain of mild to moderate: headache, flu, dental pain, muscle pain and menstrual pain. Also indicated to reduce fever

Write your review

1. WHAT Efferaldol Flas AND WHAT IT IS USED

This medicine contains acetaminophen (paracetamol).

Efferaldol Flas is indicated for the symptomatic treatment of moderate pain and / or fever in mild conditions such as headache, flu, dental pain, muscle pain and menstrual pain.
Efferaldol Flas is indicated for adults.
There are other medicines more suitable for adults weighing less than 50 kg dose. Consult your doctor or pharmacist.


 2. BEFORE YOU TAKE

Do not take Efferaldol Flas:

· If you are allergic (hypersensitive) to the active substance (paracetamol) or any of the other ingredients of Efferaldol Flas (see section 6 Further information).

· If you have severe liver disease.

· If you are taking a medicine (Kayexalate) to treat high levels of potassium.

· If you have any of the following hereditary disease: phenylketonuria or intolerance to some sugars (see section 2 "Important information about some of the ingredients of Efferadol Flas")

Tell your doctor before starting treatment:

· If you weigh less than 50 kg,

· If you have severe liver disease or kidney disease, or if you have a history of alcohol abuse,

· If you are taking other medicines containing paracetamol,

· In cases of nutrition problems (malnutrition) or dehydration.

Do not continue the treatment without consulting your doctor if you are in one of the following situations:
· Pain stays longer than 5 days or fever more than 3,

· If it considers that the action of this medicine is too weak,

· If another health problem appears.

Taking other medicines:

To avoid possible interactions with other medications, tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Efferaldol Flas and Kayexalate:
Efferaldol Flas contains sorbitol. This substance may interact with a medicine
(Kayexalate) used to treat high levels of potassium.
If you take this medicine (Kayexalate), do not use Efferaldol Flas, unless your doctor recommends it.
Efferaldol Flas and oral anticoagulants:
Contact your doctor if you are taking any medications that reduce blood clotting (oral anticoagulants). At high doses, Efferaldol Flas may increase its anticoagulant action. Therefore, your doctor will adjust the dose of anticoagulant if necessary.
Efferaldol Flas and blood:
Tell your doctor if you are taking Efferaldol Flas and will perform a blood test: This medicine may distort the results of uric acid levels.
Efferaldol Flas and other medicines containing paracetamol or propacetamol (a precursor of paracetamol).
This medicine contains acetaminophen. Other medications may also contain this substance. Do not mix this medicine with other acetaminophen containing not exceed the recommended daily dose (see section 3 "How to take Efferaldol Flas"). If you are taking other medicines containing paracetamol or propacetamol, should talk to your doctor or pharmacist.

Pregnancy and lactation

This medicine may be taken during pregnancy and lactation.
Consult your doctor or pharmacist before taking any medicine.

Important information about some of the ingredients of Efferaldol Flas:

- This medicine contains sorbitol. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.
- This medicine may be harmful for people with phenylketonuria, because it contains aspartame, a source of phenylalanine.
- Patients with sodium diet should note that this product contains 39 mg sodium per tablet.
- This medicine contains glucose. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.


 3. HOW TO TAKE Efferaldol Flas

Follow the instructions exactly Efferaldol Flas management provided by your doctor. Ask your doctor or pharmacist if you have doubts.
Efferaldol Flas is restricted to adults. There are other medicines more suitable for adults weighing less than 50 kg.

Dose

The usual dose is one tablet can be repeated if necessary, after an interval of at least 4 hours.
In case of more severe pain or fever, you can take 2 tablets can be repeated, if necessary, after an interval of at least 4 hours.

Each tablet contains 500 mg of paracetamol. Never take more than 8 tablets a day. If you are taking other medicines containing paracetamol, make sure it does not exceed the maximum daily dose of acetaminophen, which is 4,000 mg a day.

Frequency and duration of administration

· Take the tablets regularly to prevent a recurrence of fever or pain.

· Wait at least 4 hours between each administration.

· Do not continue treatment without consulting your doctor if the pain persists for more than 5 days or fever for more than 3.

Special patient groups

If you have severe kidney disease (severe renal failure), you should consult your doctor before taking this medicine. If your doctor prescribes this medication, you must wait at least 8 hours
between two shots.

Method of administration

This medicine is given orally.
They are orodispersible tablets, which means that dissolve in the mouth within seconds. For administration, place the tablet on your tongue and let it dissolve. It is taken without water.
If it considers that the action of Efferaldol Flas is too strong or too weak, talk to your doctor or pharmacist.

If you take more than you should Efferaldol Flas

If you have taken more Efferaldol Flas than you should, immediately consult your doctor or pharmacist.
In cases of overdose, there is a risk of liver damage with nausea, vomiting, anorexia, pallor and abdominal pain

If you forget to take Efferaldol Flas

Do not take a double dose to make up for missed doses.

DOWNLOAD LEAFLET




You might also like